Publication
Title
The development of the Yangtze River container port system
Author
Language
English
Source (journal)
Journal of transport geography. - London
Publication
London : 2011
ISSN
0966-6923
Volume/pages
19 :4 (2011) , p. 772-781
ISI
000292427700032
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 31.05.2011
Last edited 25.05.2022
To cite this reference